Our expert says:
Sounds like you're not the only one in the family who has stormy weather at times ! Recognize in a situation like that that you're listening to the noise of an unhappy and angry man --- not to the wise words of a cool and expert assessor of your soul ! Don't take the anger out on others --- or they'll get cross and start taking it out on you, and son and so on. I don't know whether irritability might be a possible side-effect of your new medication, but it sounds as though you have had perfectly reasonable reasons for geting irritable, anyway, and can control it psychologically. Stay intact, and simmer down gradually.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.